Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 35, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 21, 2014, 4:35 AM EDT. It took effect at Sep 21, 2014, 10:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2014, 4:35 AM EDT (08:35 UTC)
- In effect from
- Sep 21, 2014, 10:00 AM EDT
- Expired
- Sep 22, 2014, 10:12 PM EDT
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
893 WHUS71 KCLE 210835 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 435 AM EDT SUN SEP 21 2014 LEZ142>145-211645- /O.NEW.KCLE.SC.Y.0035.140921T1900Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 435 AM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EDT MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST AFTER THE FRONTAL PASSAGE TODAY AND THEN BECOME NORTHWEST AT 15 TO 25 KNOTS BY THIS EVENING AND THEN DECREASE EARLY MONDAY MORNING. WAVES WILL BUILD TO 5 TO 7 FEET TONIGHT AND SUBSIDE TO 1 TO 3 FEET BY NOON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-211645- /O.NEW.KCLE.SC.Y.0035.140921T1900Z-140922T1900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 435 AM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM EDT MONDAY. * WINDS AND WAVES:SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST AFTER THE FRONTAL PASSAGE TODAY AND THEN NORTHWEST AT 15 TO 25 KNOTS BY THIS EVENING AND THEN DECREASE ON MONDAY. WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT AND SUBSIDE TO 1 TO 3 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
8 follow-up statements
712 WHUS71 KCLE 211335 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 935 AM EDT SUN SEP 21 2014 LEZ142>145-212145- /O.EXT.KCLE.SC.Y.0035.140921T1400Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 935 AM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST BY THIS EVENING THEN DECREASE EARLY MONDAY MORNING. WAVES WILL BUILD TO 5 TO 7 FEET THIS EVENING AND SUBSIDE TO 1 TO 3 FEET BY NOON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-212145- /O.EXT.KCLE.SC.Y.0035.140921T1700Z-140922T1900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 935 AM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 PM EDT MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST 15 TO 25 KNOTS AFTER 1 PM. WINDS WILL BECOME NORTHWEST AT 15 TO 25 KNOTS BY THIS EVENING THEN SLOWLY DECREASE THROUGH MONDAY AFTERNOON. WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT AND SUBSIDE TO 1 TO 3 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
194 WHUS71 KCLE 211527 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1127 AM EDT SUN SEP 21 2014 LEZ146>149-212330- /O.EXT.KCLE.SC.Y.0035.140921T1600Z-140922T1900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1127 AM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS. WINDS WILL BECOME NORTHWEST AT 15 TO 25 KNOTS BY THIS EVENING THEN SLOWLY DECREASE THROUGH MONDAY AFTERNOON. WAVES OF 3 TO 5 FEET WILL BUILD TO 5 TO 8 FEET TONIGHT. WAVES WILL SUBSIDE TO 1 TO 3 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-212330- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1127 AM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST BY THIS EVENING THEN DECREASE EARLY MONDAY MORNING. WAVES WILL BUILD TO 5 TO 7 FEET THIS EVENING AND SUBSIDE TO 1 TO 3 FEET BY NOON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
637 WHUS71 KCLE 211929 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT SUN SEP 21 2014 LEZ142>145-220330- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 329 PM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST THIS EVENING THEN DECREASE EARLY MONDAY MORNING. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY NOON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-220330- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 329 PM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS. WINDS WILL BECOME NORTHWEST AT 15 TO 25 KNOTS THIS EVENING THEN SLOWLY DECREASE THROUGH MONDAY AFTERNOON. WAVES OF 5 TO 7 FEET WILL BE COMMON TONIGHT THEN SLOWLY SUBSIDE AS WINDS DECREASE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
391 WHUS71 KCLE 220126 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 926 PM EDT SUN SEP 21 2014 LEZ142>145-220930- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 926 PM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL BE DECREASING BY DAYBREAK MONDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY 10 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-220930- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 926 PM EDT SUN SEP 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT MONDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL GRADUALLY DECREASE LATE TONIGHT THROUGH MONDAY. WAVES OF 5 TO 8 FEET WILL SLOWLY SUBSIDE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
875 WHUS71 KCLE 220727 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 AM EDT MON SEP 22 2014 LEZ142>145-221400- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 327 AM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL BE DECREASING BY DAYBREAK MONDAY. WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY 10 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146>149-221530- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 AM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOT AND TURN TO THE WEST BY LATE AFTERNOON. AS A RESULT WAVES OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
208 WHUS71 KCLE 221413 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1013 AM EDT MON SEP 22 2014 LEZ142>145-221515- /O.EXP.KCLE.SC.Y.0035.000000T0000Z-140922T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1013 AM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND WAVES: THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED ACROSS THE AREA ALLOWING WAVES TO QUICKLY SUBSIDE. BRIEF PERIODS OF 3 TO 5 FOOT WAVES WILL QUICKLY SUBSIDE THIS MORNING TO 1 TO 3 FEET BY THIS AFTERNOON. $$ LEZ147>149-222215- /O.EXT.KCLE.SC.Y.0035.000000T0000Z-140923T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1013 AM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WESTERLY THIS AFTERNOON. AS A RESULT...WAVES OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146-221900- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140922T1900Z/ AVON POINT TO WILLOWICK OH- 1013 AM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WESTERLY BY LATE AFTERNOON. AS A RESULT...WAVES OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
926 WHUS71 KCLE 221938 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EDT MON SEP 22 2014 LEZ147>149-230300- /O.CON.KCLE.SC.Y.0035.000000T0000Z-140923T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 338 PM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 10 TO 15 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS OVERNIGHT. AS A RESULT...WAVES OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
170 WHUS71 KCLE 230212 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1012 PM EDT MON SEP 22 2014 LEZ147>149-230315- /O.CAN.KCLE.SC.Y.0035.000000T0000Z-140923T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1012 PM EDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT FROM WILLOWICK TO RIPLEY NEW YORK. WINDS AND WAVES WERE BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS AND WAVES WILL CONTINUE TO SLOWLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 4:35 AM EDT, 0 minutes earlier.
Area forecast discussion, Sep 21, 4:35 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
435 AM EDT SUN SEP 21 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. HIGH PRESSURE
WILL THEN BEGIN TO BUILD ACROSS THE REGION ON MONDAY AND PERSIST
THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE IS STARTING OFF OVER LOWER MICHIGAN THIS MORNING WITH
THE ASSOCIATED COLD FRONT EXTENDING SOUTHWEST ACROSS ILLINOIS.
SURFACE PRESSURE FALLS ARE OBSERVED ACROSS THE REGION AHEAD OF A
STRENGTHENING UPPER LEVEL TROUGH SEEN ON WATER VAPOR OVER THE UPPER
MIDWEST. DEEP LAYER MOISTURE IS IN PLACE OVER THE REGION EARLY THIS
MORNING BUT A WELL PRONOUNCED DRY-SLOT CAN BE SEEN APPROACHING LAKE
MICHIGAN WHICH ALIGNS WITH THE LOCATION OF A 120 KNOT UPPER LEVEL
JET MOVING THROUGH THE TROUGH. THE MAIN FORECAST CHALLENGE TODAY
REVOLVES AROUND TIMING AND COVERAGE OF SHOWERS AND THUNDERSTORMS AS
THE DEEPER MOISTURE EXITS TO THE EAST.
A BAND OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR CLEVELAND
SOUTHWEST TO INDIANAPOLIS WILL CONTINUE TO MOVE EAST THIS MORNING.
MEANWHILE ADDITIONAL SHOWERS AND THUNDERSTORMS ARE STARTING TO
DEVELOP AHEAD OF THE FRONT IN MICHIGAN. THE GFS IS AGGRESSIVE AT
TRYING TO CLEAR CLOUDS OUT ACROSS THE SOUTHERN PORTION OF THE
FORECAST AREA BEHIND THE INITIAL ROUND OF SHOWERS THIS MORNING.
SATELLITE IMAGERY AND OBSERVATIONS HOWEVER ARE MORE IN LINE WITH THE
NAM/RUC WHICH SHOW AMPLE LOW LEVEL MOISTURE IN PLACE AHEAD OF THE
FRONT. THE DEGREE OF CLOUD COVER WILL HAVE A LARGE IMPACT ON MIXING
AND DEWPOINTS TODAY. IT LOOKS LIKE WE ARE GOING TO HOLD ONTO MOSTLY
CLOUDY SKIES...ALTHOUGH WITH POSSIBLY A FEW BREAKS SNEAKING INTO
SOUTHERN AREAS. DEWPOINTS WILL START TO DECREASE BEHIND THE
SURFACE FRONT BY THIS AFTERNOON BUT SHOULD STILL BE SUFFICIENT FOR MODERATE
INSTABILITY AS THE UPPER TROUGH APPROACHES THIS AFTERNOON IN NE
OH/NW PA. THE FAIRLY COMPACT UPPER LEVEL TROUGH WILL SWING ACROSS
THE AREA BETWEEN 18-00Z TODAY WITH STRONG UPWARD MOMENTUM LEADING
TO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE HIGHER COVERAGE
WILL BE ACROSS NRN PORTIONS OF THE CWA AND INTO NE OHIO/NW PA.
THE STORMS PREDICTION CENTER STILL HAS ABOUT A 5 PERCENT CHANCE OF
SEVERE THUNDERSTORMS IN NE OHIO/NW PA WHERE THIS STRONG ASCENT WILL
INTERACT WITH THE ABOVE MENTIONED INSTABILITY. STORMS WILL MOVE
FAIRLY QUICKLY GIVEN THE PROGRESSION OF THE UPPER TROUGH...BUT THE
POTENTIAL IS THERE FOR SEVERE WINDS OR HAIL...MAINLY BETWEEN 3-7
PM. NAM SOUNDINGS INDICATE FAIRLY GOOD LOW LEVEL CAPE DENSITY AND
BULK SHEER WILL BE ON THE ORDER OF 60 KNOTS SO ANY DECENT STORM WILL
NEED TO BE WATCHED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
COLD FRONT WILL TAKE ITS TIME MOVING ACROSS THE COUNTY WARNING
AREA ON SUNDAY AS THE UPPER LEVEL ENERGY MOVES ACROSS THE GREAT
LAKES. WE ARE A BIT MORE CONCERNED ABOUT SEVERE CHANCES ON SUNDAY
ALONG AND SOUTH OF A LINE FROM MEADVILLE TO MARION. THIS IS THE
REGION THAT WILL BE THE WARMEST ON SUNDAY AS THE UPPER TROUGH
MOVES ACROSS THE REGION. AFTER THE FRONT CLEARS THE REGION SUNDAY
NIGHT THE REGION WILL HAVE INCREASING HIGH PRESSURE THROUGH
TUESDAY NIGHT. ALTHOUGH WITH COLDER AIR FLOWING ACROSS LAKE ERIE
IT WILL MEAN SOME LAKE EFFECT SHOWERS. THESE SHOWERS WILL MAINLY
BE LOCATED FROM THE CENTRAL LAKESHORE REGION EASTWARD INTO NW PA.
THESE SHOWERS MAY PERSIST INTO MONDAY EVENING ACROSS NW PA. THE
ENTIRE AREA SHOULD BE DRY BY MONDAY NIGHT AND REMAIN THAT WAY
THROUGH TUESDAY NIGHT.
SUNDAY WILL BE THE WARMEST DAY OF THE SHORT TERM WITH MOST
LOCATIONS STILL IN THE 70S...MIDDLE TO MAYBE UPPER 70S ACROSS THE
SOUTHERN AND SOUTHEASTERN COUNTY WARNING AREA. MONDAY WILL BE MUCH
COOLER WITH HIGHS IN MANY LOCATIONS STRUGGLING TO GET OUT OF THE
50S. SLIGHTLY WARMER ON TUESDAY WITH MORE SUNSHINE WITH HIGHS BACK
INTO THE MIDDLE AND UPPER 60S.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
A RIDGE WILL BE ACROSS THE AREA THROUGH THE PERIOD. TEMPERATURES
WILL BE NEAR NORMAL OR SLIGHTLY ABOVE. SOME PRECIPITATION MAY GET
INTO THE OHIO VALLEY NEAR THE OHIO RIVER BUT THIS SHOULD NOT IMPACT
THE FORECAST AREA. PLENTY OF SUNSHINE ESPECIALLY THURSDAY AND
FRIDAY.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS
THE REGION THROUGH DAYBREAK AND THEN THERE WILL BE A BREAK AND
THEN MORE SHOWERS DEVELOPING FOR LATER IN THE AFTERNOON AND EVENING.
NON VFR IN MOST OF THE SHOWERS AND THUNDERSTORMS.
SOME OF THE MODELS ARE HINTING AT IFR CEILING DEVELOPING BY
DAYBREAK. CONFIDENCE IS LOW ON THAT WILL CONTINUE TO MONITOR THAT
THROUGH THE NIGHT. NONE THE LESS MVFR CEILINGS WILL BE DEVELOPING
AND WILL PERSIST THROUGH THE TAF PERIOD.
.OUTLOOK...NON-VFR LINGERING OVER NE OH/NW PA LATE SUNDAY NIGHT INTO
MONDAY.
&&
.MARINE...
ACTIVE WEATHER ON THE LAKE THROUGH MONDAY. A COLD FRONT WILL BE
MOVING ACROSS THE LAKE BY EARLY AFTERNOON AND THEN A STRONG TROF
ALOFT WILL MOVE ACROSS THE LAKE LATE THIS AFTERNOON INTO THE EVENING.
SOME OF THE THUNDERSTORMS MAY PROMPT SPECIAL MARINE
WARNINGS...BOATERS NEED TO BE AWARE OF THIS THREAT.
THE WINDS AND WAVES WILL SLOWLY INCREASE AFTER THE FRONTAL PASSAGE.
STARTED THE SMALL CRAFT ADVISORY AND RIP CURRENT THREAT BY MID TO
LATE AFTERNOON. THE STRONGEST WINDS WILL BE THIS EVENING AND INTO
THE EARLY MORNING HOURS OF MONDAY. WINDS AND WAVES WILL SLOWLY
DECREASE ON MONDAY AS HIGH PRESSURE BUILDS IN...THUS ENDED THE SMALL
CRAFT ADVISORY FROM WEST TO EAST DURING THE DAYLIGHT HOURS OF
MONDAY. WITH PLENTY OF COLD AIR MOVING IN WATERSPOUTS ARE POSSIBLE
LATE TONIGHT INTO MONDAY MORNING.
HIGH PRESSURE OR A RIDGE WILL BE IN CONTROL OF THE WEATHER ON THE
LAKE THROUGH FRIDAY. NOT EXPECTING SMALL CRAFT ADVISORY CRITERIA.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM EDT
MONDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 10 AM EDT
MONDAY FOR LEZ142>145.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Sep 20, 6:59 AM EDT, 21 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 659 AM EDT SAT SEP 20 2014 LEZ142>147-162>167-OHZ003-006>012-017>021-027>031-036>038-047-211100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-LUCAS- WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION- MORROW-HOLMES-KNOX- 659 AM EDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-148-149-168-169-OHZ013-014-022-023-032-033-089-PAZ001>003- 211100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-STARK-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 659 AM EDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ON SUNDAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 21, 3:29 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 329 AM EDT SUN SEP 21 2014 OHZ009-019-210815- ERIE-HURON- 329 AM EDT SUN SEP 21 2014 ...SPECIAL WEATHER STATEMENT FOR ERIE AND NORTHERN HURON COUNTIES UNTIL 415 AM EDT... AT 327 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELLEVUE...OR 8 MILES WEST OF NORWALK... MOVING EAST AT 45 MPH. SMALL HAIL IS EXPECTED WITH THIS STORM ALONG WITH WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAIN UP TO AN INCH. SOME PONDING OF WATER ON ROADS MAY OCCUR. KIELTYKA
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 4:17 AM EDT | Rip Current Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 18 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.